Sunday, January 11, 2009

Arghhhhhhhhhhh! I feel so angry for NO reason.



Something is wrong. I feel so wired I am buzzing. My husband says I am talking fast and extremely irritable. He says I am talking over him and interrupting, being "pushy" and loud he says. I see it too. I feel out of control.

Yesterday I woke up and inside I felt like blowing up. I felt rage like I have not felt for a long time. The rage where I want to destroy the house or beat down all the bushes in the yard. I feel speedy inside; like I am FULL of adrenaline. It is not a good feeling. My heart is racing in my chest to the point that sometimes it is feeling like it is jumping, "buddle ump", or fluttering.

I feel confused and find myself pacing back and forth in the house...it seems like I am pacing in preparation to do something, but I always get into the room and forget why I went there and what was so urgent that I get there NOW.

This morning I woke with the same feeling: extreme anger, rage filled, irritable, cranky, speedy, get out of my way or I will run you over and keep going. I haven't been sleeping at all. Dr. X gave me a prescription for 10mg Doxepin to help me sleep. He says it can help with the later sleep cycles. So it helps people SATY asllep. Which has always been my big problem. Usually I fall asleep no problem. I just cannot stay asleep. Recently though that has changed too. I lay in bed awake for what seems like forever and cannot get to sleep, or stay asleep. It is getting worse.

I was taking 100 mg Trazadone and it was doing nothing. I don't think the doxepin is helping and even though the dose is small I think it is contributing to some of my feelings of strangeness in the morning. I feel buzzy, speedy, off kilter, tippy, unfocused...strange, fuzzy, a bit of a sleep med hangover even though I can't sleep? There is a feeling of depersonalization on some level...like I am not completely in my body. I am not me.

Previously, I thought maybe I was staying awake because the dog was on the bed, but last night I put the dog on the floor and realized it has probably been me keeping the dog awake, rather than him keeping me awake. He slept like the baby he is. I on the other hand rolled around and tried to sleep all night; catching snippets of sleep here and there only to find myself awake not long later. I was awake almost all night last night and the night before.

Maybe I am just not used to this much energy. I have been off Valium for about 3 - 4 weeks now and I am going off Tegretol (I am down to 400mgs from 1000mgs). Maybe the Prozac and Dexedrine is energizing me in a way it couldn't when I was on a mood stabilizer. That is the point of my going off the Tegretol and Valium, to energize me. Why is it when I get more energy I start worrying it is too much energy?

I think maybe because it doesn't feel like the good energy I have when I am well, or when I am even "high". It feels uncomfortable, obsessive, speedy and really irritating and negative. Arghhhhhhhhhhhh!

4 comments:

Lola Snow said...

Oh Poor you Aqua. I spent months feeling like that on the lofepramine. There i so little respite from that angry chewing in your head. I hope it passes soon, please stay safe.

Lola x

Harriet said...

Ooh, that sounds awful. I had serious sleep disturbances when I was on wellbutrin - couldn't fall asleep or stay asleep. I would lay awake crying, it was terrible. Your feelings of anger could be from lack of sleep. I hope your doc can perhaps readjust your meds to allow you to sleep better.

Anonymous said...

i assume its the antidepressants. i took lexapro for two nights and they were the two worst nights of my life. no sleep, grinding energy, and feeling like i wasn't in my body. it was awful but it was almost addicting, like i couldn't quite realize how horrible it was. i cried all night and spoke out loud saying this is not okay. i recomend going for a hike far away from the city, it's soothing

garret said...

Ask the doctor about a daily benzodiazapine such as xanax or klonopin even ativan, these side effects your talking about sound like you are suffering from an anxiety disorder. If you are reccomended to take an SSRI decline immediatly, they are a horrible class of drugs with horrible side effects.Or if you are more of an herbal healing type of person consider cannabis, it has really helped me. :)hope ive helped